Robust H-infinity reliable control for a class of uncertain neutral delay systems

Publisher:
Taylor & Francis Inc
Publication Type:
Journal Article
Citation:
International Journal of Systems Science, 2002, 33 (7), pp. 611 - 622
Issue Date:
2002-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2006006892OK.pdf331.09 kB
Adobe PDF
This paper deals with the problem of robust reliable control for a class of uncertain neutral delay systems. The aim was to design a state feedback controller such that the plant remained stable for all admissible uncertainties as well as actuator faults among a prespecified subset of actuators or sector-type actuator non-linearity, independently of the delay time. A linear matrix inequality approach was developed to solve the problem addressed with an H [sub ?] norm bound constraint on disturbance attenuation.
Please use this identifier to cite or link to this item: